Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Qualities of variability and stationarity of singular differential equation solutions

Annotation

Quasilinear differential equation of the second order is considered, the right part of which has the singularity in one or several points. The circumstances of solution existence of periodic boundary task, referring to zero in points of singularity, is given.

Keywords

Quasilinear singular differential equation of the second order; solution conditions; boundary task; solution oscillation

Full-text in one file

Download

UDC

517.927

Pages

526-530

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.